# SDR AALA201711289002

- Difficulty date: November 27, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 55,160 hours, 20,596 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ECAM MESSAGE OF SMOKE IN THE LAVATORY APPEARED.  AFT RIGHT LAVATORY WAS INDICATED. ECAM SELF CLEARED AFTER APPROXIMATELY 30 SECONDS.  FLIGHT ATTENDANTS REPORTED NO SUSPICIOUS ODORS OR EXPLANATIONS. ACCOMPLISHED SUCCESSFUL OPERATIONAL TEST OF THE LAVATORY E , NO FAULTS NOTED IAW AMM 26-17-00.
